# SDR USAA2011112100016

- Difficulty date: November 15, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 56,860 hours, 39,133 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDFI CHECK - CRACK IN FRAME WEB AT BS 291, S16L.  REPLACED FRAME WEB AT BS291, S16L IAW EO 53-11-01025.
